# SDR SWAA2021092106268

- Difficulty date: August 11, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH GUSSET CRACKER AT STA 500D; WL 200; STR 19L ; / [01] REMOVED LH GUSSET AT STA 500D; WL 200; STR 19L. REF. BOEING 737-700 SRM 51-40-02-0G-O.; [02] LOCATED AND DRILLED NEW GUSSET AT STA 500D; WL 200; STR 19L. REF. BOEING 737-700 SRM 51-40-05-0G-0; [03] VERIFIED 1 & 2; [04] OK TO INSTALL; [05] INSTALLED NEW LH GUSSET AT STA 500D; WL 200; STR 19L. REF. BOEING 737-700 SRM 51-40-02-0G-0; [06] REMOVED AND REPLACED LH GUSSET AT STA 500D; WL 200; STR 19L. REF. BOEING 737-700 SRM 51-40-02-0G-0.; [07] VERIFIED 5 & 6
